# SDR UIEA2023060700607

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH INBD FLAP, SUPPORT RIB AT IFS 129 APPROX INNER SKIN WITH DENT( AFFECTED AREA WAS REPAIRED PER SRM 51-70-10-2R-4. NO FURTHER DEFECTS NOTED )
